Opuscula Math. 32, no. 3 (2012), 423-437
http://dx.doi.org/10.7494/OpMath.2012.32.3.423

 
Opuscula Mathematica

Trees whose 2-domination subdivision number is 2

M. Atapour
S. M. Sheikholeslami
Abdollah Khodkar

Abstract. A set \(S\) of vertices in a graph \(G = (V,E)\) is a \(2\)-dominating set if every vertex of \(V\setminus S\) is adjacent to at least two vertices of \(S\). The \(2\)-domination number of a graph \(G\), denoted by \(\gamma_2(G)\), is the minimum size of a \(2\)-dominating set of \(G\). The \(2\)-domination subdivision number \(sd_{\gamma_2}(G)\) is the minimum number of edges that must be subdivided (each edge in \(G\) can be subdivided at most once) in order to increase the \(2\)-domination number. The authors have recently proved that for any tree \(T\) of order at least \(3\), \(1 \leq sd_{\gamma_2}(T)\leq 2\). In this paper we provide a constructive characterization of the trees whose \(2\)-domination subdivision number is \(2\).

Keywords: \(2\)-dominating set, \(2\)-domination number, \(2\)-domination subdivision number.

Mathematics Subject Classification: 05C69.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
M. Atapour, S. M. Sheikholeslami, Abdollah Khodkar, Trees whose 2-domination subdivision number is 2, Opuscula Math. 32, no. 3 (2012), 423-437, http://dx.doi.org/10.7494/OpMath.2012.32.3.423

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.